Per citar aquest document: http://ddd.uab.cat/record/60172
On annihilators in Jordan algebras
Fernández López, Antonio

Data: 1992
Resum: In this paper we prove that a nondegenerate Jordan algebra satisfying the descending chain condition on the principal inner ideals, also satisfy the ascending chain condition on the annihilators of the principal inner ideals . We also study annihilators in Jordan algebras without nilpotent elements and in JB-algebras.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 36, Núm. 2 (1992) , p. 569-589, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_362A92_18


21 p, 513.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-16, darrera modificació el 2016-06-11



   Favorit i Compartir